# SDR SWIA2025110700001

- Difficulty date: October 17, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N277SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000741
- Aircraft time: 16,174 hours, 13,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING SKRIKE DAMAGE TO STR 25R AFT OF FR 11 ON RH LOWER FWD FUSELAGE.  REMOVED AND REPLACED STRG 25 AFT OF FR 11 ON RH LOWER FWD FUSELAGE WITH A SERVICEABLE UNIT IAW SRM 51-43-03 AND SRM 51-43-04.
